# SDR HYIA20230410001

- Difficulty date: April 1, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N903CA
- Make and model: Cessna 402C
- Aircraft serial: C4020047
- Aircraft time: 32,406 hours, 58,384 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 722095
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ELECTRICAL BURNING SMELL FROM HEATER. MAINTENANCE INSPECTED AND DETERMINED THE HEATER BLOWER FAN TO BE INOPERATIVE. THE BLOWER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
